Confused and very concerned

I was up until eight weeks ago a very healthy person although I have had ongoing lower back pain for many years. Then suddenly I noticed a stiffening in the way I walked and the inability to walk for very long. I looked up gate and I do seem to have these symptoms

I also have strange tingling sensations in my torso and left leg. I now have severe headaches at the base of the skull.

I am also experiencing symptoms of ataxia. The dr thinks this could be ms but I thought ms appears slowly.

What do others think

Thank you

6 Replies

oldestnewest
  • Hi PatJean 🙂 If your GP thinks it might be MS, he's probably referring you to a Neurologist for proper diagnosis. Neurological conditions can have symptoms which 'overlap' or mimic each other, it's always best to seek specialist advice. The Neurologist will take a detailed history, and may send you for an MRI before giving a diagnosis. 🙂xB

  • Thanks wobblybee,

  • Yes I would go to a dr pronto and as B says he/she might diagnose u more accurately. µmaybe its neither and just a passing thing..good luck XXN

  • Thank you neta

  • Just a thought along the lines of what Beryl said. Symptoms do overlap, so don't think MS yet. Doctors do NOT seem to know of ataxia as a condition in and of itself, but seem to know lots more about MS. Easy for them to say it could be that, but never mention ataxia. But, if you can find a neurologist who knows about ataxia, I do think that that would be very beneficial for you. Then get tested and see. Good luck!

  • Hi PattiTilden

    I have now had a Mir, results show I have an area on the cerebellum that is not getting good blood flow. Next they want a full body Mri to determin what has caused this. I have teffible headaches which don't stop and as you can see from the time of writing I can't sleep. This is a nightmare, feeling really low. I am still working but not sure how long I can keep going. The dr has prescribed gavepentin which I am terrified to take as all reports are negative. It sounds a horror drug. I have tinnitus just starting and am concerned that it will make it worse. Has anyone ant comments?

You may also like...